# SDR DALA2017082906450

- Difficulty date: August 26, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 68,552 hours, 12,740 cycles
- Engine: Ge CF680C2B8F
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Making Metal
- Location: Nr 2
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

RT ENG OIL FILTER MESSAGE DISPLAYED, OIL QUANTITY AND PRESSURE GOOD, ALL OTHER INDICATIONS NORMAL.  DIVERTED.  MAINTENANCE FOUND METAL DEBRIS ON MCD AND IN OIL FILTER BOWL, ENGINE CHANGE IN PROGRESS. REMOVED AND REPLACED NUMBER 2 ENGINE.
